# SDR MCI2004F00000

- Difficulty date: April 7, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N236CP
- Make and model: Beech B100
- Aircraft serial: BE9
- Engine: Garrtt TPE3315
- System (JASC): 1430 · Fasteners
- Part: Attach Bolt
- Part number: AN17613AM
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION ON HORIZONTAL STABILIZER ATTACH FITTINGS AND FOUND BOLT HEAD MISSING ON ONE BOLT ON LT AFT ATTACH POINT.  REMOVED BOLT AND FOUND IT TO BE WORN AND CORRODED.  REPLACED LT AND RT AFT ATTACH BOLTS, BOTH WERE WORN AND CORRODED.  BOLT HEAD SHOWS SIGNS OF CORROSION AND POSSIBLY HAD BEEN CRACKED FOR SOME TIME.
